Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235827] of Robert Calderbank

Papers Published

  1. Tarokh, V; Seshadri, N; Calderbank, AR, Space-time codes for high data rate wireless communication: Performance criteria, IEEE International Conference on Communications, vol. 1 (1997), pp. 299-303
    (last updated on 2017/12/12)

    Abstract:
    We consider the design of channel codes for improving the data rate and/or the reliability of communications over fading channels using multiple transmit antennas. Here, data is encoded by a channel code and the encoded data is split into n streams that are simultaneously transmitted using n transmit antennas. The received signal at each receive antenna is a linear superposition of the n transmitted signals. We derive performance criteria for designing channel codes under the assumption that the fading is slow and frequency non-selective. Performance is shown to be determined by diversity gain quantified by ranks and coding gain quantified by determinants of certain matrices that are constructed from the code sequences.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320